# SDR USAA2012021500020

- Difficulty date: February 13, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pin
- Part number: F5453254920000
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - WORN 2 EA SLEEVE PINS ON NR 2 OUTBOARD PYLON AT RIB 12.  REPLACED 2 EA SLEEVE PINS ON NR 2 OUTBOARD PYLON AT RIB 12 AT INBOARD & OUTBOARD WING TO PYLON FITTINGS IAW A330 MM 54-51-17.
